Skip to main content
Article
Co-movements and causality in international equity markets.
Faculty Publications
  • Bahram Adrangi
  • Todd M. Shank
SelectedWorks Author Profiles:

Todd M. Shank

Document Type
Article
Publication Date
1998
Date Issued
January 1998
Date Available
February 2012
Disciplines
Comments
Citation only. At this time, full-text article is available only through licensed access provided by the publisher. Published in Journal of Foreign Exchange and International Finance, 11(4), 297-312.
Language
en_US
Publisher
National Institute of Bank Management, (India).
Creative Commons License
Creative Commons Attribution-Noncommercial-No Derivative Works 4.0
Citation Information
Adrangi, B. & Shank, T.M. (1998). Co-movements and causality in international equity markets. Journal of Foreign Exchange and International Finance, 11(4), 297-312.